, Volume 42, Issue 9, pp 1756-1765

Exciton polaritons in quantum-dot photonic crystals

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present a theory of the photonic band structure of three-dimensional arrays of quantum dots (QDs). A system of Maxwell’s and material equations is solved and the dispersion equation for exciton-polaritons is derived making allowance for a nonlocal dielectric response of quasi-zero-dimensional excitons confined in QDs. The reflection and transmission coefficients are calculated for a single plane, a pair of planes and a stack of equidistant planes of QDs. Two different approaches are proposed to perform a calculation. One of them is based on recurrent equations relating the reflection coefficients for N + 1 and N planes, while in the other approach the Bloch solutions for an infinite QD lattice are used.

From Fizika Tverdogo Tela, Vol. 42, No. 9, 2000, pp. 1707–1715.
Original English Text Copyright © 2000 by Ivchenko, Fu, Willander.
This article was submitted by the authors in English.